DISSIPATIVE BOUNDARY CONDITIONS FOR ONE-DIMENSIONAL NONLINEAR HYPERBOLIC SYSTEMS

Abstract : We give a new sufficient condition on the boundary conditions for the exponential stability of one-dimensional nonlinear hyperbolic systems on a bounded interval. Our proof relies on the construction of an explicit strict Lyapunov function. We compare our sufficient condition with other known sufficient conditions for nonlinear and linear one-dimensional hyperbolic systems.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal-mines-paristech.archives-ouvertes.fr/hal-00923596
Contributeur : Brigitte d'Andréa-Novel <>
Soumis le : vendredi 3 janvier 2014 - 15:04:51
Dernière modification le : vendredi 24 mai 2019 - 17:23:19
Archivage à long terme le : samedi 8 avril 2017 - 10:45:18

Fichier

2008-SIAM.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00923596, version 1

Citation

Jean-Michel Coron, Georges Bastin, Brigitte d'Andréa-Novel. DISSIPATIVE BOUNDARY CONDITIONS FOR ONE-DIMENSIONAL NONLINEAR HYPERBOLIC SYSTEMS. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (3), pp.1460-1498. ⟨hal-00923596⟩

Partager

Métriques

Consultations de la notice

579

Téléchargements de fichiers

671